# SDR SIMA20201030002

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INBOARD HINGE INBOARD RIB HAS POSSIBLE CRACKS AROUND LEADING EDGE DRAIN HOLE.  C/A: REMOVED AND REPLACED LT ELEVATOR INBOARD HINGE INBOARD RIB, IAW EMB 145 SRM 51-40-02.
